Euler-based new solution method for fuzzy initial value problems
by Smita Tapaswini; S. Chakraverty
International Journal of Artificial Intelligence and Soft Computing (IJAISC), Vol. 4, No. 1, 2014

Abstract: This paper targets to investigate the numerical solution of linear, non-linear and system of ordinary differential equations with fuzzy initial condition. Here, two Euler type methods have been proposed in order to obtain numerical solution of the fuzzy differential equations. Along with this, an exact solution methodology is also discussed. Obtained results are depicted in term of plots to show the efficiency of the proposed methods. The solutions are compared with the known results and are found to be in good agreement.

Online publication date: Sat, 28-Jun-2014

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Artificial Intelligence and Soft Computing (IJAISC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email